Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/13897
Type: Journal article
Title: Tectonic regime and the preservation of Palaeosurfaces
Author: Twidale, C.
Citation: Zeitschrift fur Geomorphologie, 1997; 41(4):479-490
Publisher: Gebruder Borntraeger
Issue Date: 1997
ISSN: 0372-8854
RMID: 0030003523
Appears in Collections:Geology & Geophysics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.